# SDR AALA951960

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS, BETWEEN SEATS 26H-34H, SEATS 42H-2R DOOR, AND BELOW AFT GALLEY FLIGHT ATTENDANTS SEAT, INOPERATIVE.  REATTACHED WIRE BETWEEN SEATS 26H-34H.  REPAIRED WIRE ON FLOOR TRACK LIGHTING BETWEEN 42H AND 2R DOOR, AND WIRE AFT OF FLIGHT ATTENDANTS SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
